Discussions By Condition: I cannot get a diagnosis.

sudden facial hair

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: rashati
  • August 21, 2011
  • 01:31 PM

good morning
I'm a 22year old female.
i'de like to consult in sth that realky worries me
2 months ago i started using a very good facial cream with vitamins
and stuff
A week later, i started noticing sudden facial hair on my cheeks bones. I consulted two doctors and they said it's a silly thing but the hairs bother my a lot.
I didn't shave but i used a lotion that is supposedly made of ants' eggs but it did nothing
I did this hormone analysis and everything is normal
could it just gi by itself? I stopped the cream of courae. Why was it sudden and what can i do plz tell me
One more thing, do anxiety and masterbating have to do anything with this?

I hope u help me i feel depressed and refuse to go out and face people

Reply Flag this Discussion

4 Replies:

  • Anxiety and the cream may be a contributing factor but as for masturbation, ask your MD.
    dale91 143 Replies
    • August 22, 2011
    • 01:41 PM
    • 0
    Flag this Response
  • Facial hair on women could be caused by hormone imbalances. Did you have your testosterone, estrogen, and progesterone levels checked. If the hairs bother you, go to a local drug store and pick up face hair removal cream. I do not think a face cream or masturbation would cause facial hair.
    Anonymous 42,789 Replies
    • August 23, 2011
    • 08:19 PM
    • 0
    Flag this Response
  • hello againthank you for answering.I checked my hormones and everything is normali started taking spirolactone 5 days ago, but i'm suffering from a daily headache. the problem is that this medicine raises potassium or sth, so i can't take anything but aspirinunfortunately, i suffer from a lot of pain during my period, so i take around 3 Diclon injection a month . other pain killers do nothing. and now i don't know what to do? the thing is i live in Syria and here doctors don't usually prescribe spironolactone and thus could'nt tell me what pain killer to take instead of Diclon.as for the cream, i tried it but a rash appeared on my skin! i feel i'm a hopeless case !
    rashati 2 Replies
    • September 1, 2011
    • 05:28 PM
    • 0
    Flag this Response
  • looks like the reply wasn't submitted :)thank you for answering . i tried the cream and i got a rash as i have a very sensitive skinkatec @yes i had my testosterone, estrogen, and progesterone levels checked and all are normal i started taking spironolactone 5 days a go and i am having horrible headaches.the thing is i can't , as i read on the net, take pain killers but aspirinand the biggest problem is that i suffer from horrible pain during period ( though everything is normal )i take about 3- 4 Diclon injections a month. unfortunately , i can't take that anymore since it raises potassium.i need a new pain killer that is really effective for my period plz :)
    rashati 2 Replies
    • September 1, 2011
    • 05:38 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?